# SDR ASOA201810305306

- Difficulty date: October 30, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 UPPER FLOORBEAM CAP FROM FS 574 TO FS 621 IS CORRODED. REPAIRED UPPER FLOORBEAM CAP IAW REO 601R-53-61-6743 REV -, ECTC REO 601R-53-61-6743 REV 0, REO 601R-53-61-3778, AND ECTC REO 601R-53-61-3778 REV C.
